A client develops Parkinson's clinical manifestations. Which medication does the nurse anticipate being prescribed by the health care provider (HCP) which will reduce acetylcholine levels?
Pharmacology Proctored Exam (Examplify)
25 questions · Page 1 of 1
Pharmacology Proctored Exam (Examplify) is a nursing-school practice exam with 25 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Pharmacology proctored exam (examplify).
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 1–25 of 25
The nurse is educating a client, with a brain tumor, newly prescribed anticonvulsants. Which statements made by the client indicate the teaching was effective? Select all that apply.
Empagliflozin is prescribed for a patient with type 2 diabetes Mellitus. What is the most common side effect that the nurse should include in the patient's teaching plan?
The nurse administers NPH insulin to a client. During the medication's peak, the nurse knows to monitor for which signs and symptoms indicate the patient is experiencing hypoglycemia. Select all that
The client's fasting blood glucose level is 215 mg/dL at lunch time. Per the sliding scale, the nurse administers 4 units of lispro insulin subcutaneously at 1130. What time is the client most at risk
The client is prescribed valproic acid for a new diagnosis of epilepsy. The nurse will include the following instructions in medication education to the client. Select all that apply.
A nursing student wants to know why a patient who has been taking levodopa for years will now receive levodopa/carbidopa. The nurse explains the reasons that levodopa as a single agent is no longer av
A nurse in the emergency department is caring for a client with diabetes mellitus type I who presented confused, flushed, hot, and with ketonuria. What is the only type of insulin given IV which would
The nurse is educating a client prescribed phenytoin. Which statement would indicate teaching was effective?
The nurse is evaluating a client prescribed methimazole three months ago for medication effectiveness. Which assessment findings indicate the medication is effective? Select 2 that apply
A nurse is caring for a patient who has been taking an anticonvulsant drug for 4 weeks. The nurse asks the patient if the therapy is effective. The patient reports little change in seizure frequency.
A nurse is teaching a client who has a new prescription for sumatriptan to treat migraine headaches. Which instruction would the nurse include?
The nurse is educating a patient newly prescribed empagliflozin when to notify a healthcare provider (HCP). What statement by the client indicates there is a need for further education?
A nurse is preparing to administer memantine to a client. What medical diagnosis will the nurse expect the client to have?
A client who receives levetiracetam should be closely monitored for which symptom?
A nurse is providing teaching regarding acarbose. The nurse would tell the client that which expected side or adverse effect(s) may occur with this medication? Select all that apply.
A nurse is providing teaching to a female client who has type 2 diabetes and a new prescription for pioglitazone. Which of the following instructions should the nurse include in the teaching? Select a
A 20-year-old client arrives to the emergency department with status epilepticus and has no IV access. The parents who are with the client report that the seizure disorder has been managed with phenyt
Which assessment finding would prompt the nurse to ask the healthcare provider to hold donepezil for a client with Alzheimer's disease?
The nurse enters the client's room and finds the client unconscious without intravenous access. The client's blood glucose is 20 mg/dL. Which medication would the nurse administer first?
A nurse is teaching a client who has diabetes mellitus and receives 25 units of NPH insulin every morning if her blood glucose level is above 200mg/dL. Which of the following information should the nu
Which food-drug interaction is the nurse trying to prevent when instructing a patient with Parkinson's disease who has been prescribed selegiline to avoid wine and cheese?
A nurse is teaching a client who has a new prescription for phenobarbital. The nurse would instruct the client to monitor for and report which side effect of this medication?
A client with type II diabetes mellitus is prescribed metformin. The patient is preparing for a computerized tomography (CT) scan with contrast. Which interventions by the nurse are appropriate for th
A patient with type 2 diabetes mellitus has a prescription for a change in oral antidiabetic agents from glipizide to acarbose. The patient asks the nurse why there is no need to be worried about the